# SDR IPXA2021062971104

- Difficulty date: June 7, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC199113
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLH O/B FLAP O/B AFT HINGE #7 LUG HOLE HAS PITTING CORROSION.REPAIRED CORRODED LH O/B FLAP LUG HOLE IAW CMM 57-52-04 (MINOR)
